| Model Number |
NAV6550005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having minimally invas ive transforaminal lumbar interbody fusion.It was reported that while putting screw in, was hard bone.Last turn of driver the tip of the driver snapped off in the screw.Although difficult, the tip was finally removed from the screw.It appeared to be "cold welded" in the screw.There were no fragment of the implant or instrument remaining in the patient, they were able to retrieve the broken ¿tip¿.There was no patient involvement/symptom reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.